# SDR QXEA2016041700264

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 36,175 hours, 37,923 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 85217555111
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR DIFFICULT TO OPEN AND CLOSE. APPEARS THAT BOTTOM OF THE DOOR IS CLOSER TO THE FUSELAGE THAN THE TOP WHEN CLOSED.  REPLACED THE AFT PASSENGER DOOR SEAL. DOOR OPERATED NORMALLY.  RETURNED TO SERVICE.
